problems after radiation

Has been 3 years since cancer treatment . I am glad seems to be no cancer. 3 weeks into pelvic radiation started with strange pains in hips which has now changed to even worse. When questioned radiation doctor. Whom by the way would only spend about 1 minute with you would just say was not his radiation. Which I differ with. Now I am going to pain management for epidural shots for the pain I am experiencing. I know something has really changed but unclear about proper road to take now. First time for shots and some releif. But sure has changed who I am. And the radiation doctor has been fired as he was not worth even talking to as many complained of his skills.
Tagged:

Comments

  • 1 Comment sorted by Votes Date Added
  • sunflowersunflower Community Member
    Hello. Most all doctors in USA don’t acknowledge the side effects and or long term late effects of radiation treatment. The uk and Canada do. Uk has many articles on pelvic radiation disease, pelvic radiation fibrosis as well as abdomen fibrosis. You could have hairline fractures in hips, a vascular necrosis, or just damage to bones, tendons and or muscles there. I’m 7!yrs post pelvic and abdomen external beam radiotherapy and brachytherapy both high dose. I first had severe left hip pain starting right where the radiation tattoo was spreading out and above and below it. Now I have lymphedema in extremities, abdomen and chest; pain right hip, tailbone, sacrum, sciatics, lumbar spine and lumbar back, groin x2, pelvis; also have intestinal pain and cramps off and other issues; radiation induced cystitis. Doctors were of no help and only made me feel it was on my head and blamed the weight. Just about 7 months ago finally pain management doctor said I have radiation fibrosis and that was causing my pain and the lymphedema was interfering with my metabolism making it difficult to lose weight. Please feel free to email me if you have any questions.

Leave a Comment